# SDR 99ZZZX1828

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N40N
- Make and model: Cessna 650
- Aircraft serial: 6507031
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 99143806
- Condition: Cracked
- Location: Cockpit
- Part time: 2,132 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WINDSHIELD CRACKED AT FL 39,000 FEET.  PPG NOW HAS IMPROVED WINDSHIELD P/N 991438-10 WHICH WAS INSTALLED.
